# SDR FDEA202506180980

- Difficulty date: June 18, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N196FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63126
- Aircraft time: 5,896 hours, 2,965 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 141T5856109
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR# 204: MAIN DECK CARGO COMPARTMENT, FLOOR PANEL 221EFF DENTED, APPROXIMATELY   STATION 400. GM44 FABRICATED NEW FLOORBOARD (PNL# 221EFF MPN: 141T5856-109) AT STA. 285-412 BETWEEN LBL   33 AND LBL 54.75 REF EA# H-5321-T0383793 P1 AND BOEING DRW# 141T5856-109 THIS IS A MAJOR   REPAIR. SEE JPF FOR MATERIAL VERIFICATION.  REFF W/O90248 & N/R 277 - REMOVED FLOOR PANEL 221 EFF AND INSTALLED UPON COMPLETION   OF REPAIR REF. B767 AMM 53-01-06-4
